MathSciNet Relay Station
MathSciNet bibliographic data
MR817573 62J99
Gilmour, A. R.; Anderson, R. D.; Rae, A. L. The analysis of binomial data by a generalized linear mixed model. Biometrika 72 (1985), no. 3, 593–599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement